×
MedSchool: Ace Your OSCEsThe Medical Company
 
 
 
 
 
GET - On the App Store
View
Test Findings
 
 

PT/INR Correction with Mixing

 
Bookmark

Correction of PT/INR with Mixing

If the PT/INR is initially elevated but becomes normal when control plasma is added, this suggests that there is factor deficiency as the cause of coagulopathy.
This occurs commonly in the setting of warfarin or vitamin K deficiency, however may occur in the context of deficiencies affecting multiple pathways.
  • Causes of PT/INR Correction with Mixing

  • Warfarin
  • Vitamin K deficiency
  • Congenital factor deficiency
  • Disseminated intravascular intracoagulation
  • Liver failure
----------------------------------------------------------------------------------------------------------------------------------------------------------------------------
Want more info like this?
  • Your electronic clinical medicine handbook
  • Guides to help pass your exams
  • Tools every medical student needs
  • Quick diagrams to have the answers, fast
  • Quizzes to test your knowledge
Sign Up Now
   
 
 

Snapshot: Initialising...